# SDR SWAA2021090700817

- Difficulty date: August 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Rbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE; FLOOR BEAM STA. 986.5; RBL 45 ; / [01] REMOVED CORROSION AT UPPER FLANGE FLOOR BEAM STA 986.5 ; RBL 45 PER REF B 737-700 SRM 51-10-02-0G-0.;[10] VERIFIED STEP 6 AND 7.; [11] (RII) VERIFIED STEP 8.; [12] VERIFIED STEP 9.; [13] CUT AND REMOVED DAMAGE FLANGE OF THE UPPER CHORD OF THE FLOOR BEAM STA 986.5 FROM LBL 7.93 TO RBL 50 PER REF. SRM 53-70-51-2R-4 .; [14] VERIFIED STEP 13.  CUT AND REMOVED DAMAGE FLANGE OF THE UPPER CHORD OF THE FLOOR BEAM STA 986.5 FROM LBL 7.93 TO RBL 50 . ON INSPECTION NO OTHER CORROSION OR DISTRESS.IN THAT AREA.; [15] PERFORMED HFEC INSP ON TRIMMED OUT UPPER FLANGE FLOOR BEAM STA 986.5 RBL 45 IAW B737 PART 6 51-00-00 PROC. 23. NO CRACKS. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/21; [16] PERFORMED ROTO INSP ON EXISTING HOLES @ TRIMMED OUT UPPER FLANGE FLOOR BEAM STA 986.5 RBL 45 IAW B737 PART 6 51-00-00 PROC. 16. NO CRACKS. EQUIP: NORTEC 600 B/C 166317 CAL DUE: 10/21; B/C 160006; [17] PERFORMED FLAP PEEN ON THE CUT EDGE WITH 200% COVERAGE AT STA 986.5 FROM LBL7.93 TO RBL 50 PER REF SRM 53-70-51-2R-4 AND SOPM 20-10-03.; [18] PERFORMED FLAP PEEN ON THE CUT EDGE WITH 200% COVERAGE USED TOOL B/C 19433 DUE DATE 02-OCT-21 AT STA 986.5 FROM LBL7.93 TO RBL 50 PER REF SRM 53-70-51-2R-4 AND SOPM 20-10-03.; [19] VERIFIED STEPS 17 AND 18.; [20] LOCATED AND DRILLED NEW T-CHORD AT STA986.5 FROM LBL 7.93 TO RBL 50 PER REF B737-700 SRM 53-70-51-2R-4; [
